Please use this identifier to cite or link to this item:
Title: A Generalization of Minty's Lemma
Authors: Behera, A
Panda, G K
Keywords: Monotone and Hemicontinuous Operator
Reflexive Real Branch Space
Minty's Lemma
Convex Set
Issue Date: 1997
Publisher: INSA
Citation: Indian Journal of Pure and Applied Mathematics, Vol 28, Iss 7 P 897-903
Abstract: A certain generalization of Minty's Lemma is established
Description: Copyright for this article belongs to INSA
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
ab7.pdf147.55 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.